Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child having extreme fatigue, sleepiness. On multivitamins with iron, had taken singulair and zyrtec for wheezing and cough. Is it normal?

Hello, my daughter is 5 years old. She will go to kindergarten next month. Her preschool class stopped napping five weeks ago. She started out being very tired but is now exhausted. One day this week she was sleeping on the floor in school at 5:30 pm. For the past two nights she has fallen asleep by 6:30. Tonight she didn t even want dinner. She is normally pretty high-energy. She takes a multi-vitamin with iron every morning. She was on pulmicort. Singulair, and Zyrtec for a few months for coughing & wheezing but with doctors advice she recently got off all of them within this time period. She was also complaining of headache and sore throat for a couple of days earlier this week. She never had a fever & now says nothing hurts. Is this fatigue to be expected?
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

thanks for writing

a child may fall asleep early if her nap is stopped

but she should not feel tired through out the day

is she falling asleep early or feeling tired through out the day

how many hours of sleep she is getting in the night

you may try a trial of stopping her school for a day or two and let her have a nap in the afternoon

this may help in ruling out this as the cause

if this does not solve the issue may be further examination and investigations may be required

hope this helps

take care
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor